# SDR ZLW2003F00001

- Difficulty date: December 11, 2002
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N622RR
- Make and model: Gulstm G1159
- Aircraft serial: 12
- Engine: Rroyce SPEY511*
- System (JASC): 5751 · Ailerons
- Part: Structure
- Condition: Corroded
- Location: Lt Aileron
- Part time: 11,453 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON 12-11-2002, A STATIC WICK BASE WAS NOTED TO BE LOOSE ON THE LEFT AILERON.  THE STATIC WICH BASE WAS REMOVED AND CORROSION WAS FOUND BENEATH IT.  AFTER BLENDING OUT THE CORROSION, IT WAS NOT TO BE OUT OF MFG LIMITS.
